Blank Cover Image
所蔵情報QRコード

SIAM journal on discrete mathematics : a publication of the Society for Industrial and Applied Mathematics / Society for Industrial and Applied Mathematics

資料種別:
雑誌
背文字タイトル:
SIAM Journal on Discrete Mathematics
出版情報:
[Philadelphia, Pa.] : Society for Industrial and Applied Mathematics, c1988-
形態:
v. ; 26 cm
巻次年月次:
Vol. 1, no. 1 (Feb. 1988)-
継続前誌:
SIAM journal on algebraic and discrete methods / Society for Industrial and Applied Mathematics <AA00440960>
ISSN:
08954801
書誌ID:
AA10701131
子書誌情報
Loading
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

Cambridge University Press

Australian Mathematical Society

Australian Mathematical Society

Institute of Mathematics and Its Applications

Academic Press

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Australian Mathematical Society

Printed and published for the Australian Mathematical Society by P. Noordhoff

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12